MathSciNet Relay Station
MathSciNet bibliographic data
MR1423277 (98c:14030) 14J26 (14C20 14E25)
Gallego, Francisco Javier; Purnaprajna, B. P. Normal presentation on elliptic ruled surfaces. J. Algebra 186 (1996), no. 2, 597–625.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement